# SDR USAA2012101500016

- Difficulty date: October 10, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 32,559 hours, 21,124 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367324300200
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 151ZG BETWEEN FR56 TO FR59 & BETWEEN S38L TO S38R.  REPLACED FLOOR PANEL 151ZG IAW A319 SRM 53-02-00 & IRM 9701 REV G.
